# SDR A6WA201240428

- Difficulty date: March 1, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N5752
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS 2 EA MISDRILLED HOLES UNDER INBD SEAL.  R & R INBD FLAP INBD RIB IAW REO 601R-57-52-1871.
